# SDR SWAA2022020164914

- Difficulty date: January 28, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 52,608 hours, 28,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R/H EMERGENCY BATTERY PACK FAILED CAPACITY TEST. ; / [01] REMOVED AND REPLACED BATTERY PACK PER M/M 33-51-06.
